# SDR ABXA050018

- Difficulty date: January 6, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 59,713 hours, 55,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVER WHEEL WELL FRAME RIGHT SIDE, REQUIRED REPLACEMENT PER JC NEA 53400100-002-40, FRAME CRACKED FORWARD AND AFT FLANGE.  REMOVED AND RE-INSTALLED NEW FRAME AT STA 737 IAW EA 53400 322-001-3.
